# SDR SWAA2023112223613

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 17,099 hours, 8,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS LEFT OVERWING FWD EXIT EMERGENCY LIGHT LENS MISSING.<[01] REPLACED LEFT EMERGENCY EXIT COVER REF AMM 33-51-01.
